IJPAM: Volume 98, No. 1 (2015)
Department of Mathematics
Zhejiang Normal University
Zhejiang, P.R. CHINA
Abstract. In this paper, the problem of signed clique edge-domatic number is considered for any finite,nonempty and simple graph with the maximal clique . At first,using induction method, we study the signed clique edge-domatic number for a class of graphs with maximal clique (). By inducing and summarizing,we obtain that the signed clique edge-domatic number on this class of graphs and the signed clique edge-domatic number of their maximal clique have some relations. Inspired by ways and regulars of the proof of graphs with , we take seriously to study the signed clique edge-domatic number for any graph with and have proved that the signed clique edge-domatic numbers on and on are equal, so we achieve the signed clique edge-domatic number for any graph . This conclusion is a practical significance for the promotion of signed edge-domatic number.
Received: September 21, 2014
AMS Subject Classification: 05C69
Key Words and Phrases: clique, signed clique edge domination, signed clique edge-domatic number, signed clique edge dominating family
Download paper from here.
DOI: 10.12732/ijpam.v98i1.13 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 157 - 168
Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.
This work is licensed under the Creative Commons Attribution International License (CC BY).